# SDR EISA98081

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 97-03-05, CORROSION WAS NOTED ON UPPER FUSELAGE SKIN, UNDER NR 1 AND NR 2 ADF ANTENNAS AT APPROXIMATELY FS 275.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR DOUBLERS PER SRM 53-04 AND 51-30-2.  (M)
